hi im 20 female and working as a new volunteer in a certain hospital and its very embarassing to my part?
because im suffering a hand tremors...or an "essential tremors" whenever im inserting an IV or giving ivtt meds the tremors is really visible and so patient will not trust me or giving feedbacks negatively..im very ashamed on my self. and i dont know how to get over this..my profession will become useless if it will continue...thats why now, i wrote this to get some advices. please help me. your advice or answer really counts! have a good day and thank you!
- MrNeutralLv 610 years agoFavorite Answer
Essential tremors are hard to control without medication. You can try deep breathing. Also the more yu practice doing injections, infusions etc te less stress you will feel. also get rid of caffeine. If none of the above work, I believe Inderol is used for stage fright and tremors. In worst case scenario, ask to be referred to a movement disorders specialist...they are MDs that work with Parkinsonism, twitches, etc. Please feel no shame over this. It is an inconveniencece to be sure, a handicap? Im', not so sure.
Hmmm as a volunteer, you shouldn't be sticking anyone anyway!
- calderonLv 44 years ago
you have scope to artwork in rural India. that's a place close to Mumbai, the financial capital of India. you will might desire to communicate to the organizers. i'm forbidden to furnish any e mail contacts as that's against the community regulations of yahoo solutions "he's a clever guy who builds a house with the bricks human beings throw at him." - I remembered this quote. The found out student of Vedanta Chinmayanand pronounced this. Wishing you success in all your noble endeavors. ashok
- emranmeteorLv 510 years ago
you should go to doctors immediately.